Scientific Program – Preliminary

Day 1, 23rd Nov
(Thursday)
Diabetes Certification course in Collaboration with Weil Cornell Medicine (Doha Campus) – Day 1
(15:00 – 18:15 hrs)
Day 2, 24th Nov
(Friday)
Diabetes Certification course in Collaboration with Weil Cornell Medicine (Doha Campus) – Day 2
(09:00-17:10 hrs)
15:00 – 17:00 Pre-Summit Workshops and Registrations
Osteoporosis Medical Nutritional Therapy (Carbs counting / DAFNE) How to approach  an Infertile couple Research Methodology  and Medical Writing
Dr. Tajwer (PAK),
Dr. A Hussain (PAK),
Dr. Binit Baidya (NPL)
Ms. Moti Khan (PAK),
Ms. Zubeda Amin (PAK)
Dr. Fawad Randhawa (PAK)
Dr. Haroon Lateef Khan (PAK)
Mr. Massood Javed (PAK)
Mr. Shaukat Javed (PAK)
Dr. Akhtar Shiren (PAK)
 MAIN SUMMIT SCIENTIFIC PROGRAM (PRELIMINARY) – DAY 2
19:00 – 19:30 Inauguration Ceremony and Registration
19:30 – 19:45 Welcome Remarks and Introduction: President, Pakistan Endocrine Society
19:45 – 20:00 Presidential speech: President, South Asian Federation of Endocrine Societies
PLENARY SESSION 1
METABESITY: STATE-OF-THE-ART SESSION
Chairpersons: Prof. Dr. Javed Akram (PAK), Dr. Farooq Pathan (BDH), Prof. Abdul Jabbar (UAE), Dr. Adrian H. Heald (UK)
20:00 – 20:30 Speaker: Dr. Tariq Rehman (UK)
Topic: Obesity (South Asian perspective) / Words of wisdom as a bariatric physician
20:30 – 21:00 Speaker: Dr. Javed Raza (UAE)
Topic: An almost cure of Obesity : Surgeon’s Perspective
21:00 – 21:30 Corporate Sponsored Satellite Symposium & Dinner
21:30 – 22:00 Formal Inauguration of Pharmaceutical Exhibition followed by Dinner
PES- SAFES SUMMIT 2017 SCIENTIFIC PROGRAM (PRELIMINARY) SATURDAY – DAY 3 (Saturday)
SATURDAY, NOV 25 DAY 3
08:00 – 09:00 Corporate Sponsored (Breakfast) Satellite Symposium
09:00 – 10:15 PLENARY SESSION 2
PITUITARY DISORDERS
Chairpersons: Prof. Dr. Abdul Basit (PAK), Dr. Prasad Katulanda (SL), Prof. Dr. Khurshid Khan (PAK)
09:00 – 09:20 Speaker: Prof. Dr. Ali Imran (CAN)
Topic: The Devil in the master gland : Updates on Acromegaly
(5min Q&A)
09:25 – 09:45 Speaker: Prof. Dr. Najmul Islam (PAK)
Topic: Growth Hormone in Adults
(5min Q&A)
09:50 – 10:10 Speaker: Dr. Manilka Sumanatilleke(SL)
Topic: Resistant Prolactinoma: How to manage?
(5min Q&A)
10:15 – 10:30 Tea Break and poster viewing
10:30 – 12:00 FOUR PARALLEL SESSIONS
PLENARY SESSION 3 PLENARY SESSION 4 PLENARY SESSION 5 PLENARY SESSION 6
ENDOCRINOLOGY OF CRITICAL ILLNESS PEDIATRIC ENDOCRINOLOGY NUCLEAR MEDICINE/THYROID CANCER FERTILITY/INFERTILITY
.. CHAIRPERSONS
Prof. Dr. Rauf Niazi (PAK),
Dr. Arshad Hussain (PAK),
Dr.Hamed Farooqi (UAE)
CHAIRPERSONS
Prof. Taeed Butt (PAK),
Prof Nadeem Khawar (PAK),
Dr.Navoda Attapatu (SL)
CHAIRPERSONS
Prof. Dr. Tasnim Ahsan (PAK),
Dr. S. Abbas Raza (PAK),
Dr. Khalid Nawaz (PAK)
CHAIRPERSONS
Prof. Dr. Zaman Shaikh (PAK),
Prof. Dr. Farrukh Zaman (PAK),
Prof. Dr. Khaleeq ur Rehman (PAK)
10:30 – 10:50 Topic: Inpatient Management of DM
Speaker: Dr. Safdar Naqvi (UEA)
Topic: Congenital Adrenal Hyperplasia
Speaker: Dr. Dipak Mall (NPL)
Topic: How can Nuclear medicine help in Endocrinology?
Speaker: Dr. Humayun Bashir (PAK)
Topic: Nightmare of an Endocrinologist: What to do & what not to do?
Speaker: Dr. Uditha Pitaya (SL)
10:50 – 11:20 Topic: ICU/CCU DM Management Speaker: Dr. Ali Daud Kamal (UK) Topic: Precocious Puberty Speaker: Prof. Dr. Jamal Raza (PAK) Topic: Challenges and Management of Thyroid diseases with RAI 131 Therapy Speaker: Dr. Saadullah (PAK) Topic: Fertility challenges in PCOS and possible solutions Speaker: Prof. Atkins (UK)
11:20 – 11:50 Topic: Hormones interpretation and replacement in critical illness Speaker: Dr. Uditha Pitaya (SL) Topic: Short stature. Difficult cases Speaker: Dr. Jaida Manzoor (PAK) Topic: Thyroid cancer in the light of regional experience Speaker: Dr. Ali El Houni (UAE) Topic: Azoospermia: What you need to know Speaker: Dr. Haroon Latif Khan (PAK)
Question & Answers In The Respective Session 10 Minutes
12:00 – 12:50 PLENARY SESSION 7
PREVALENCE OF DM PAST, PRESENT AND FUTURE: HOW ARE WE DOING? (10 minutes each)
Prof. Dr. A.K. Azad Khan (Bangladesh) , Dr. Sanjay Kalra (India), Dr. Dina Shrestha (Nepal), Prof. Dr. A. H. Aamir (Pakistan), Dr. Noel Somasundaram (Sri Lanka)
12:50-13:15 Corporate Sponsored (Lunch) Satellite Symposium
13:15-14:30 Lunch and Prayers. Poster Viewing Session
PLENARY SESSION 8 PLENARY SESSION 8 PLENARY SESSION 8 PLENARY SESSION 8
THYROID CALCIUM / BONE METABOLISM DYSLIPIDEMIA MIXED BAG
Chairpersons
Prof. Dr. Saeed A. Mahar (PAK),
Dr Aisha Sheikh (PAK),
Dr. Dheeraj Kapoor (IND)
Chairpersons
Dr. Najamul islam (PAK),
Dr. Khalid Mehmood (PAK),
Dr. Binit Baidya (NPL)
Chairpersons
Dr. Tayyab Badshah (PAK) ,
Prof. Dr. Bilal Zikriya (PAK),
Dr. Kamran Babar (PAK)
Chairpersons
Dr. Qamar Masood (PAK),
Prof. Dr. Muhammad Haroon Yusuf (PAK),
Dr. Ali Latheef (MDV)
14.30-14.55 Topic: Grave’s Ophthalmopathy Do,s and Don’ts: An update
Speaker: Dr. Noel Somasundaram (SL)
Topic: Vitamin D – Beyond bones
Speaker: Prof. Rayaz A. Malik (QTR)
Topic: Statins and Dysglycemia Shall we are worried?
Speaker: Dr. Hamed Farooqi (UAE)
Topic: Sleep , Love and Diabetes
Speaker: Dr. Asim (PAK)
14.55-15.20 Topic: Pregnancy and thyroid
Speaker: Dr. Sarita Bajaj (IND)
Topic: Vascular & Coronary Artery Calcification: Clinical Relevance in Diabetes
Speaker: Dr. Richard Donnelly (UK)
Topic: PCSK9- is there still a role of statins?
Speaker: Dr Niaz Elahi (UAE)
Topic: NAFLD: Who should take care of this?
Speaker: Dr. M. Salih (PAK)
15.20-15.45hrs Topic: Why hypothyroid patients are never happy?: Role of T3
Speaker: Dr. Adrian Heald (UK)
Topic: Inherited bone disorder : What an Endocrinologist needs to know
Speaker: Dr. Salman Kirmani (PAK)
Topic: Controversies in Lipid guidelines: Which guidelines to follow?
Speaker: Prof. Dr. Khurshid Khan (PAK)
Topic: Beta cell transplant:
Speaker: Dr. Rakesh Sahey (IND)
Question & Answers in the Respective Session 10 Minutes
16:00 – 16:30 TEA AND POSTER VIEWING
16:30 – 17:30 EXECUTIVE MEETING
 PES-SAFES SUMMIT 2017 SCIENTIFIC PROGRAM (Preliminary) Sunday – DAY 4
 Day 4, 26th November, Sunday
08:30-09:30 Corporate Sponsored (Breakfast) Satellite Symposium:
9.30-09:50 Topic: In the era of controversies, which GDM guidelines to follow?
Speaker: Dr. Aisha Sheikh (PAK)
09:50 – 10:10 Launch of SAFES Pregnancy Guidelines
Dr. Fatema Jawad (Pakistan), Dr. Sanjay Kalra (India), Dr. Farouque Pathan (Bangladesh)
PLENARY SESSION 12
ADRENALS
CHAIRPERSONS: Dr. Naeem ul Haque (PAK), Dr. Rakesh Sahey (IND), Dr. Robin Maskey (NPL)
10:10-10:30 Topic: When to suspect adrenal cause of obesity
Speaker: Dr Tufail Ijaz (USA)
(5min Q&A)
10:35-10:55 Topic: Subclinical adrenal insufficiency
Speaker: Dr. Dipak Mall (NPL)
(5min Q&A)
11:00-11.20 Topic: Glucocorticoids induced adrenal suppression
Speaker: Prof. Dr. Ali Imran (CAN)
(5min Q&A)
PLENARY SESSION 13
ORAL FREE PAPER SESSION
CHAIRPERSONS: Dr. Akhter Sherin (PAK), Dr. Osama Ishtiaq (PAK), Dr. Ibrar Ahmed (PAK)
11:25-12:35 5 papers (10 minutes each including Q & A)
(3 out of 5 will be selected for Dr. Naeem Ul Haque (PAK) Endocrine Research Award)
 Conclusion of the Conference and remarks by Scientific Chair followed by Hi-Tea